We study the behavior of the variational eigenvalues of the p-Laplace operator, with homogeneous Dirichlet boundary condition, when p is varying. After introducing an auxiliary problem, we characterize the continuity answering, in particular, a question raised in Lindqvist (Potential Anal. 2(3), 199–218 1993)

Degiovanni, M., Marzocchi, M., On the dependence on p of the variational eigenvalues of the p-Laplace operator, <<POTENTIAL ANALYSIS>>, N/A; 43 (4): 593-609. [doi:10.1007/s11118-015-9487-0] [http://hdl.handle.net/10807/69589]

On the dependence on p of the variational eigenvalues of the p-Laplace operator

Degiovanni;Marco; Marzocchi
2015

Abstract

We study the behavior of the variational eigenvalues of the p-Laplace operator, with homogeneous Dirichlet boundary condition, when p is varying. After introducing an auxiliary problem, we characterize the continuity answering, in particular, a question raised in Lindqvist (Potential Anal. 2(3), 199–218 1993)
Inglese
Degiovanni, M., Marzocchi, M., On the dependence on p of the variational eigenvalues of the p-Laplace operator, <<POTENTIAL ANALYSIS>>, N/A; 43 (4): 593-609. [doi:10.1007/s11118-015-9487-0] [http://hdl.handle.net/10807/69589]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10807/69589
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 2
  • ???jsp.display-item.citation.isi??? 2
social impact